MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number 3.0 LITER RESERVOIR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 3.0 liter reservoir involved in the incident was not available for investigation, nor was a lot number provided.Without the ability to investigate the set, a root cause of the loose spikes and subsequent fluid leak cannot be established.All 3.0 liter reservoirs are 100% leak tested and 100% visually inspected prior to release from belmont medical technologies.A review of past complaints indicates that no trend has been identified for this type of issue with the 3.0 liter reservoir.No patient injury was reported.Belmont's sales representative has contacted the user facility to try to obtain the lot number of the 3.0 liter reservoir involved.Should a lot number become available, further investigation will be conducted on the associated retain sample.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
Belmont's sales representative received a report from the user facility that a 3.0 liter reservoir was leaking during a case.The user reported that two of the five spikes were loose; the blood product was switched to the spikes that were not loose.The user also reported that a similar incident recently occurred during a trauma case, however no additional details were provided.

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key11179921
Report Number1219702-2021-00010
Device Sequence Number2947247
Product Code LGZ
UDI-Device Identifier00896128002008
UDI-Public00896128002008
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.0 LITER RESERVOIR
Device Catalogue Number903-00018P
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2020
Initial Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1